MathSciNet Relay Station
MathSciNet bibliographic data
MR2136893 (2005k:47128) 47H10 (41A50 46B20 46B26)
Shahzad, Naseer On $R$-subweakly commuting maps and invariant approximations in Banach spaces. Georgian Math. J. 12 (2005), no. 1, 157–162.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement